# SDR DALA2018040502196

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 66,010 hours, 8,667 cycles
- System (JASC): 2565 · Escape Slide
- Part: Power Supply
- Condition: Failed
- Location: R4 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, WHILE REPLACED THE R4 DOOR SLIDE, FOUND EPSU 18WL BAD.  REPLACED THE SLIDE AND EPSU 18WL .
